# SDR DALA2023092007734

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 56,138 hours, 29,456 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 DOOR 2L LIGHT INDICATION INOPERATIVE. CORRECTIVE ACTION: REMOVED DIBRIS FROM DOOR 2L SLIDE GIRT BAR AND OPERATED SYSTEM PER A319 AMM 52- 70. (4909287)
